# SDR 2018FA0000382

- Difficulty date: September 21, 2018
- Submitted: September 21, 2018
- Operation: General aviation
- Aircraft: N547ND
- Engine: Lyc IO360L2A
- Engine time: 4,172 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Stop Pin
- Condition: Loose
- Location: Magneto
- Part time: 849 hours
- Component: Magneto, Champion
- Component part number: 4371
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE IMPULSE COUPLING STOP PIN HAS MIGRATED OUT OF THE CASE .050".
